# SDR EOPA20130123407

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- Aircraft time: 12,600 hours, 11,673 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Aft Fuel Cell
- Part time: 29 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL VAPORS WERE NOTICED IN CABIN. AFT CELL FUEL PROBE O-RING WAS TORN.
